# SDR 95ZZZX6593

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430136201
- Condition: Cracked
- Location: Turbine Nr 2
- Part time: 609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF POWER SECTION FOR REPAIR, NR 2 INNER BEARING WAS FOUND TO HAVE 11 OF 20 CAGE SEPARATORS CRACKED ON FORWARD SIDE OF AFT 'WINGS'.  OHI WO NR 96-894.  INSTALLED SERVICEABLE BEARING.
